Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Miya

Veteran Member
  • Total Reviews

    0
  • Content Count

    360
  • Joined

  • Last visited

Community Reputation

1 Neutral

4 Followers

About Miya

  • Rank
    Member

Profile Information

  • Interests
    swimming, skating, reading, writting

Recent Profile Visitors

3646 profile views
  1. I took the generic claravis, no clue if that's infused with metal additive or not...It's already been over a year since my course ended...you'd think accutane has already left my system! I thought I was lucky and got away with no permanent damage grrr. At least I found out right before I'm about to start a 2nd round of accutane. But now i don't know what to do about my acne! Accutane was the only thing that worked .
  2. Thanks for the info and link! My dr wants to start me on synthroid but I'm scared Bc Ive read that it can worsen or cause acne in some people. I'm thinking there's a probable chance that the accutane caused the hypothyroidism Bc my thyroid was perfectly normal before my accutane course and I've read about others being diagnosed with hypothyroid after accutane. There's no way of proving that it's not a coincidence though. Most likely I will tell my Derm that I've changed my mind about going ba
  3. I have an appointment with my Derm to start my 2nd course of accutane in 2 weeks but have recently been diagnosed with hypothyroidism based on a TSH of 6.79. I've googled and found anecdotal evidence of accutane causing hypothyroidism but these were mainly other ppl reporting it, I don't know whether there is scientific proof that Accutanes caused this. I was all set to start my 2nd accutane course since the side effects from my 1st course was mild and tolerable and i have started to break our
  4. I was clear for a year post accutane, been breaking out again for past 2-3 months despite being on retin a micro and Finacea although acne now is very mild. Should I ask for 2nd course? I doubt anything else can give me clear skin since I've been through the ropes w topicals and antibiotics before *sigh*. I'm too old for this crap!!
  5. My Accutane experience 2 yrs ago was wonderful. The only side effects I had were dry eyes and lips (not too bad with eye drops and lip balm) and the rare nose bleed. Accutane did wonders for my skin, I got so Many compliments and my friend said my skin was glowing, my skin was perfect and I was so happy! That's after 10 yrs of dealing with acne! I weighed 100lb and was on 40mg/day for 4 months and 60mg/day for 1 month, 5 months total. Now more than a year later im starting to break out agai
  6. Thanks for the reply! I don't know...i live in Florida so the sun can be pretty intense. I didn't check to see how hot the box was though.
  7. I'm really worried. I didn't really think and left my box by a big window with a lot of sunlight exposure for like....1 or 2 weeks, that was last month. I just got this month's prescription and left the box out by the window (my house has HUGE windows) for half a day. The capsules were still in the original package and inside the box but is this good enough??? Has anyone done this before? Should i worry about the pill losing it's effectiveness? I'm really worried b/c I am now starting my
  8. At the place you're at right now....sucks.....
  9. It's worth it. You're 26....you're not going to "grow out of it". I know b/c I'm also 26 and have been dealing with acne since i was 18. I am now on accutane.....hopefully it will work and clear me b/c a life without acne seems like a dream come true.
  10. I'm on my 3rd month of accutane and my skin and lips are not dry at all (despite it being winter as well). I moisturize nightly but not b/c my skin feels dry enough to need it but b/c i feel like i should....also my lips are not at all dry like how other accutane users describe it. I'll put on some lip balm maybe 3x per day but my lips never really feel that dry.....and no other side effects, feels like i'm not on anything at all. Will accutane still work for me? I'm asking b/c i'm a little
  11. 3rd week into my 2nd month My initial breakout has not died down completely yet but they are on their way to being gone, however i woke up today to find a NEW nodule on my right cheek!! Urghghhghgh and it's in the worst place ever, front and center, and in the area of the face where it tends to hurt a lot b/c the skin is more thin and sensitive there. Anyways, i have a brain fog today because I had some alcohol yesturday. I am soooo pissed b/c I was commited not to drink alcohol AT ALL during
  12. I gots to admit, i have been eating fattening food and cheese like there's no tomorrow XD.
  13. 60mg daily was REALLY that bad lol. I had so much joint pain, my knees ached constantly, my hips would hurt from getting up from a sitting or laying position, i had muscle weakness (when carrying a normal size plate to the table, my arms felt like it was giong to give in), i was super tired, etc. However oddly enough, no dry skin/lips side effect wtf! Anyways, i actually toughed it up and have been taking my capsules 30mg and 60mg on alternating days again and it's not that bad now. I was go
  14. Thanks for your answer, I appreciate it. I will let him know tomorrow.
×